# SDR FDEA201203040773

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 32,224 hours, 17,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5398414300200
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE TAIL SECTION FLOORBOARD 312AF HAS 7 INCH X 7 INCH AREA OF DELAM ON   FWD SIDE OF PULLEYS COVER.  FABRICATED FLOORBOARD IAW DWG SRZ-25-005, REV J.
